Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Will smoking Pedicularis densiflora cause any damage to my heart ?

I am a 18 yr old guy who has long QT, atrial fribultion, and ventricular tachacardia, I am also on 120mg of propranolol 3 times a day, 250mg of mexiletine 3 times a day, 120mg of deltiazem 3 times a day, 16mg of atacand once a day and, 3.75mg of warfarin or coumadin. I was wondering if smoking pedicularis densiflora would cause anything to mess with my medicines/ heart . Any help would be greatly appreciated.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
Pedicularis densiflora is a herb .It s tea extract is used as a muscle relaxant by some.However it is being abused as a sedative by smoking.
In your case , with heart disease , and under warfarin treatment , it is better to avoid smoking a sedative like Pensicularis.Though no definite studies are done , they can effect your heart or interact with Drugs.
Take care
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor